# SDR C2XA10IA308

- Difficulty date: November 22, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N16918
- Make and model: Emb EMB-145LR
- Aircraft serial: 145397
- Aircraft time: 23,083 hours, 17,644 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 8166011
- Part serial: 20001177
- Condition: Inoperative
- Location: Bleed Air Sys
- Part time: 23,083 hours, 17,644 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2586 CLIMBING THROUGH 10000 WHILE PERFORMING 2ND PART OF ICE TEST, THE CREW RECEIVED A BLEED 2 VALVE FAIL MESSAGE WITH A BLD 2 VALVE FAIL MESSAGE.  THE CREW PERFORMED THE QRH WITH NO HELP, AND THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 HIGH STAGE VALVE, OPERATIONALLY AND LEAK CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
